# SDR FDEA201407292001

- Difficulty date: July 29, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N311070
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1500,  STRINGER 14R CRACKED.  REPAIRED IAW EA F-5310-T0309688 PART 1.  REPAIR CLASSIFIED AS MAJOR.
